# SDR SWAA010746

- Difficulty date: March 12, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 46,281 hours, 45,534 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612688
- Part serial: HG846
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL350, AURAL WARNING INTERMITTENTLY SOUNDED AND CABIN PRESSURE BEGAN PASSING 10,000 FT.  DESCENDED TO 10,000 FT AND DIVERTED TO TPA.  MX FERRY TO DAL FOR REPAIRS.  REPAIRED THE FOLLOWING DISCREPANCIES; NOSE RADOME HINGE CUTOUTS RESEALED, FWD ENTRY DOOR FWD & AFT LOWER CORNER SEALS REPAIRED, FWD CARGO DOOR SEAL REPAIRED, AFT CARGO DOOR SCUFF PLATES RESEALED, AFT ENTRY DOOR LOWER AFT CORNER & UPPER HINGE ARM RESEALED, LT OVERWING EMERGENCY EXIT READJUSTED, REMOVED AND REPLACED PRESSURE CONTROLLER (P/N 761268-8, S/N HG846) PER MM.
